# SDR FDEA201412124117

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 12,817 hours, 2,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IN CABIN AREA NEAR L1 DOOR WOULD NOT ILLUMINATE DURING TEST.     R & R THE LIGHT IAW AMM 33-51-03-2.  ACFT OK FOR SERVICE.
